Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Concussion, ringing in ears, increasing pulse rate. Taking nortriptyline. Reduce dosage?

I am taking nortriptyline 75mg daily for a post concussion treatment. The headache broke on the weekend.
Several days ago I started getting ringing in my ears. They backed off my meds to 50mg then 25mg daily.
My sitting pulse was 117 (I am a runner in great shape) so this was high.

Is this ringing a side effect of this drug? Hoping it will go away as I reduce dosage.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
yes can be
or there can be assopciated problem of external ears blockage,drum dseases middle ear infections,ear bone infections auditory nerve inflamation,inner ear infections,and infection of auditory area of brain
you have to corelate according to the above guidelines and differentiate and treat accordingly in consultation with ent doctor
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor